# SDR ASAA2023101745723

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,969 hours, 15,676 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002036
- Condition: Faulty
- Location: E/E Shelf E5-2
- Part time: 59,506 hours, 18,948 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING FMC DISAGREE FROM BOTH FMC MENUS AND VTK APPEARS ON CAPT ND. GROUNDED - YES. FIM 34-61 TASK 801, FMC-L BITE TEST FUNCTION INOP, FO SIDE FMC SHOWS FMC-L FAULTED PGM FAULT, FMC TO CDU-L & R, ALSO FOUND FMC VALID GREEN LED NOT ON, REPLACED NEW FMCS-L & PERFORMED ALL INSTALLATION TEST GOOD AMM 34-61-02/401.
